Results 1 to 11 of 11
  1. #1
    QuadPower's Avatar
    QuadPower is offline Associate Member
    Join Date
    Dec 2007
    Posts
    192

    Stomach ache... is this related to AAS?

    I recently started my first cycle test e 500 mg @ 250x 2 times weekly. I'm also taking 0.25 mg arimidix ED. It has been 8 days so far. For the past 3-4 days I've been noticing stomach aches every now and then. This is very unusual for me, since I cannot remember the last time I even had a stomach ache. Is this something I need to be worried about? What could it be?

  2. #2
    QuadPower's Avatar
    QuadPower is offline Associate Member
    Join Date
    Dec 2007
    Posts
    192
    bump

  3. #3
    AnimalGear's Avatar
    AnimalGear is offline Little Monster in the making
    Join Date
    Dec 2007
    Location
    Minnesota
    Posts
    6,394
    ummmm....nobody can really tell you that for sure, dude. You could just be freaking out. Your body could be reacting to the BA/BB, you may need diet work?

    goodluck and i'm sure it'll pass

  4. #4
    connex202 is offline New Member
    Join Date
    Oct 2008
    Posts
    24
    I had some bad pressure build up a couple weeks into my cycle, same run as you. Went to a doc and he got me to take a prilosec once a day and it's helped ever since. And up until this cycle I have never needed any stomach pills. Might give it a try..

  5. #5
    Nitro29's Avatar
    Nitro29 is offline Member
    Join Date
    May 2008
    Location
    Tombstone, AZ
    Posts
    861
    Tren gives me wicked heartburn, but thats about it. I'm with animalgear, it could be anything, maybe just a bug. Give it another day or two unless it gets worse.

  6. #6
    T_Own's Avatar
    T_Own is offline Formula1 Aficionado
    Join Date
    Jun 2008
    Location
    pistolvania
    Posts
    3,850
    the arimidex could be doing it too. i would think prilosec or zantac would probably fix it. when i was young i had a really really imbalanced stomach (meaning the acids) and i had to take zantac ed or i would feel awful.

  7. #7
    smokethedays's Avatar
    smokethedays is offline Veni, Vedi, Vici.
    Join Date
    Apr 2004
    Location
    In The Kitchen :)
    Posts
    4,548
    Blog Entries
    1
    Test gives me stomach ache and cramps too.
    That sounds more like a chick complaint, doesn't it?!

  8. #8
    ALIN is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    8,968

    Lightbulb

    Quote Originally Posted by QuadPower View Post
    I recently started my first cycle test e 500 mg @ 250x 2 times weekly. I'm also taking 0.25 mg arimidix ED. It has been 8 days so far. For the past 3-4 days I've been noticing stomach aches every now and then. This is very unusual for me, since I cannot remember the last time I even had a stomach ache. Is this something I need to be worried about? What could it be?
    most likely something in your diet.

  9. #9
    Nitro29's Avatar
    Nitro29 is offline Member
    Join Date
    May 2008
    Location
    Tombstone, AZ
    Posts
    861
    Quote Originally Posted by QuadPower View Post
    This is very unusual for me, since I cannot remember the last time I even had a stomach ache.

    Damn you lucky sob, thats hard to believe. Although, I am the exact same way with headaches, I've had like 2 in my life that I can remember. Fascinating, but I think youll be fine bro. Good luck...nitro

  10. #10
    CeeLo's Avatar
    CeeLo is offline Senior Member
    Join Date
    May 2008
    Location
    Where there's food!
    Posts
    1,058
    I had some stomach problems early on in my cycle and I was running an oral and lots of vitamin with the test. The stomach aches lasted 4-5 days.

  11. #11
    QuadPower's Avatar
    QuadPower is offline Associate Member
    Join Date
    Dec 2007
    Posts
    192
    Well thanks for all the replies guys.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •